Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Blood tests

Posted by qbsbrown on August 4, 2009, at 18:12:59

In reply to Re: Blood tests, posted by qbsbrown on August 4, 2009, at 17:56:46

I think it's really a bad case of GABA and the CNS really being jacked up. Even taking Niacinimide to help wean off, made me more depressed. So of course a serious psychotropic drug like tegretol would do the same.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673